TITLE

Considerations in constructing a multireference second-order perturbation theory

AUTHOR(S)
Kozlowski, Pawel M.; Davidson, Ernest R.
PUB. DATE
March 1994
SOURCE
Journal of Chemical Physics;3/1/1994, Vol. 100 Issue 5, p3672
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Several possible definitions for a multireference second-order perturbation theory are suggested. These are tested against some standard test problems from the literature.
ACCESSION #
7618014

 

Related Articles

  • Canonical perturbation expansions to large order from classical hypervirial and Hellmann–Feynman theorems. McRae, S. M.; Vrscay, E. R. // Journal of Mathematical Physics;Sep92, Vol. 33 Issue 9, p3004 

    The classical hypervirial and Hellmann–Feynman theorems are used to formulate a ‘‘perturbation theory without Fourier series’’ that can be used to generate canonical series expansions for the energies of perturbed periodic orbits for separable classical...

  • Perturbation theory and locality in the field–antifield formalism. Gomis, Joaquim; París, Jordi // Journal of Mathematical Physics;Jun93, Vol. 34 Issue 6, p2132 

    The Batalin–Vilkovisky formalism is studied in the framework of perturbation theory by analyzing the antibracket Becchi–Rouet–Stora–Tyutin (BRST) cohomology of the proper solution S0. It is concluded that the recursive equations for the complete proper solution S can...

  • Topological properties of single gravisolitons. Gleiser, Reinaldo J.; Garate, Alexander; Nicasio, Carlos O. // Journal of Mathematical Physics;Nov96, Vol. 37 Issue 11, p5652 

    Studies the topological properties of single gravisolitons. Consideration for perturbations of certain diagonal metrics with two commuting Killing vectors; Properties of the solitonic part of the projection of the four-dimensional space-time metric.

  • Erratum: Application of perturbation theory to the damped sextic oscillator [J. Math. Phys. 30, 2815 (1989)]. Srivastava, Sunita; Vishwamittar // Journal of Mathematical Physics;Feb91, Vol. 32 Issue 2, p564 

    Presents a corrected reprint of the article 'Applictation of perturbation theory to the damped sextic oscillator,' by Sunita Srivastava and Vishwamittar, published in the Number 2815, 1989 issue of the 'Journal of Mathematical Physics.'

  • Maximum entropy summation of divergent perturbation series. Bender, Carl M.; Mead, Lawrence R.; Papanicolaou, N. // Journal of Mathematical Physics;May87, Vol. 28 Issue 5, p1016 

    In this paper the principle of maximum entropy is used to predict the sum of a divergent perturbation series from the first few expansion coefficients. The perturbation expansion for the ground-state energy E(g) of the octic oscillator defined by H=p2/2+x2/2+gx8 is a series of the form...

  • Instability of traveling waves for a generalized diffusion model in population problems. Changchun Liu // Electronic Journal of Qualitative Theory of Differential Equatio;Dec2004, p1 

    In this paper, we study the instability of the traveling waves of a generalized diffusion model in population problems. We prove that some traveling wave solutions are nonlinear unstable under H� perturbations. These traveling wave solutions converge to a constant as x ? 8.

  • Application of perturbation theory to the damped sextic oscillator. Srivastava, Sunita; Vishwamittar // Journal of Mathematical Physics;Dec89, Vol. 30 Issue 12, p2815 

    Perturbation theory for the anharmonic oscillator with large damping has been used to solve the equation of motion for the damped sextic oscillator. The results so obtained are compared with the values found through numerical integration of the equation of motion.

  • Continued fractions and Rayleigh–Schrödinger perturbation theory at large order. Vrscay, E. R.; Cizek, J. // Journal of Mathematical Physics;Jan1986, Vol. 27 Issue 1, p185 

    Concern with the continued fraction representations of divergent Rayleigh-Schrödinger perturbation expansions in quantum mechanics is expressed. The following relation between the large-order behavior of the continued fraction coefficients c[sub n] and the perturbation series coefficients...

  • On the stability of dense point spectrum for self-adjoint operators. Thomas, Lawrence E.; Wayne, C. Eugene // Journal of Mathematical Physics;Jan1986, Vol. 27 Issue 1, p71 

    Let A be a (random) self-adjoint operator with fixed orthonormal eigenvectors, but with independently distributed random eigenvalues. [Typically, for the eigenvalue distributions, A is considered to have a dense point spectrum almost surely (a.s.).] A class of perturbations {B} is exhibited such...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics